F. Baskett, K. M. Chandy, R. R. Muntz, and F. G. Palacios, Open, Closed, and Mixed Networks of Queues with Different Classes of Customers, Journal of the ACM, vol.22, issue.2, pp.248-260, 1975.
DOI : 10.1145/321879.321887

D. Bertsekas and R. Gallager, Data networks, 1987.

R. Boucherie and N. Van-dijk, Product forms for queueing networks with state-dependent multiple job transitions, Advances in Applied Probability, vol.23, issue.01, pp.152-187, 1991.
DOI : 10.2307/3213603

X. Chao, M. Miyazawa, and M. Pinedo, Queueing Networks, Customers, Signals and Product Form solutions, 1999.

H. Daduna, Stochastic networks with product form equilibrium, Stochastic Processes: Theory and Methods, pp.309-364, 2001.
DOI : 10.1016/S0169-7161(01)19013-9

H. Daduna, Queueing networks with discrete time scale: Explicit expressions for the steady state behavior of discrete time stochastic networks, Lecture Notes in Computer Science, vol.2046, 2001.
DOI : 10.1007/3-540-44592-7

H. Daduna and R. Schassberger, Networks of queues in discrete time, Zeitschrift f??r Operations Research, vol.12, issue.7, pp.159-175, 1983.
DOI : 10.1007/BF01916912

M. C. Fu and M. K. , Queueing theory in manufacturing: A review, Journal of Manufacturing Systems, vol.18, pp.214-240, 1999.

A. Hordijk and S. Schassberger, Weak convergence of generalized semi-markov processes. Stochastic Process, Appl, vol.12, pp.271-291, 1982.

A. Hordijk and N. Van-dijk, Adjoint processes, job local balance and insensitivity for stochastic networks. Bull: 44 Session Int, Stat. Inst, vol.50, pp.776-788, 1982.

J. R. Jackson, Networks of Waiting Lines, Operations Research, vol.5, issue.4, pp.518-521, 1957.
DOI : 10.1287/opre.5.4.518

F. P. Kelly, Reversibility and Stochastic Networks, 1979.

L. Kleinrock, Queueing Systems, 1975.

M. Miyazawa, Insensitivity and product-form decomposability of reallocatable GSMP, Advances in Applied Probability, vol.Vol II, issue.02, pp.415-437, 1993.
DOI : 10.2307/3214032

M. Miyazawa, S. Schassberger, and S. Schmidt, On the structure of an insensitive generalized semi-Markov process with reallocation and point-process input, Advances in Applied Probability, vol.22, issue.01, pp.203-225, 1995.
DOI : 10.2307/1427660

R. Schassberger, The insensitivity of stationary probabilities in networks of queues, Advances in Applied Probability, vol.14, issue.04, pp.906-912, 1978.
DOI : 10.2307/1425912

R. F. Serfozo, Introduction to Stochastic Networks, 1999.
DOI : 10.1007/978-1-4612-1482-3

S. F. Yashkov, Properties of invariance of probabilistic models of adaptive scheduling in shared use systems, Automatic control and computer science, vol.14, pp.46-51, 1980.

R. D. Yates, High speed round-robin queueing networks, 1990.

R. D. Yates, Analysis of discrete time queues via the reversed process. Queueing Systems and Their Applications, pp.107-116, 1994.